A 23-year-old female asked:
i took 2 birth control pills today and now i am having dell chest pain, tingling in my fingers, pain in my calf, arm, and in my sides, what do i do?
2 doctor answers • 4 doctors weighed in
Specializes in Cardiology
Unrelated: Your symptoms are almst ceratinly unelated to what you did, unless anxiety is their cause, i think you should get checked out at a walk in center. (wic), hrs, md, facc www.Thepmc.Org.
5642 viewsReviewed >2 years ago
Hospital-based practice 46 years experience
Multiple symptoms: Chest pain calf pain, when you are taking birth control pills- general suspicion is a DVT or pulmonary embolism. Hence it is best to see your doctor right away.
5642 viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.